# SDR USAAD98170

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47375
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Part number: 17946081
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PIT-DTW - FLT 1275 - AFTER TAKEOFF BOTH LAVATORY SMOKE DETECTORS ACTIVATED AND THE FLIGHT ATTENDANTS NOTICED A CHEMICAL SMELL THROUGHOUT THE CABIN.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED BOTH AIR CONDITIONING PACK WATER SEPARATORS.  (M)
